Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Sarahpops

Retinoid giving me large pores?

Recommended Posts

Hi all. I have started Adapalene a week and a half ago, and so far, it's going well. my closed comedones are really starting to go down, and I have noticed my complexion is getting more even. 

However, I am nervous about my pores. They have expanded a bit, and I'm not sure if they are clogged, or if they are actually becoming enlarged because of the retinoid. I'm nervous, because I've read all of these horror stories on the Internet about people's pores not closing up, and they remain large.

I even talked to a nurse at my dermatologists office, and she said that in a few months, my pores will close up again, but right now, the retinoid is just getting all of the gunk out.

I'm still extremely nervous though from all of these scary posts. Has anyone had experience with their pores opening up like this? I've never seen anything like it. 

Thank you all so much.

Share this post


Link to post
Share on other sites

YES, it's happening to me right now and I only used it twice, it's been 3 weeks since I stopped and no improvement, I'm freaking out, I had porcelain skin before this and the only pores I could see were in my nose creases and occasionally my nose itself and 
after using retin a the first time, my temples got ginormous pores and after using it the second time, my entire face, especially my forehead, is littered with them, they're all i see.
 

Edited by BrokenPorEcelain

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×